By Topic

On sufficient conditions for stability independent of delay

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Jie Chen ; Dept. of Marine Eng., California Univ., Riverside, CA, USA ; Demin Xu ; B. Shafai

In this paper we study the stability properties of linear time-invariant delay systems. The specific notion under consideration is asymptotic stability independent of delay. As an attempt to achieve a compromise between the complexity and tightness of various stability tests, we present a number of sufficient stability conditions which improve several previously available sufficient conditions and which are also much easier to verify than the known necessary and sufficient conditions

Published in:

IEEE Transactions on Automatic Control  (Volume:40 ,  Issue: 9 )